# SDR DXTA200601338

- Difficulty date: April 9, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N885QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258743
- Aircraft time: 260 hours, 161 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: AIR485401
- Part serial: APB050385
- Condition: Inoperative
- Location: Lt Mlg Sys
- Part time: 260 hours, 161 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTED BUT THE LEFT MAIN RED GEAR LIGHT REMAINS ON.   CYCLED GEAR ONCE WITH SAME OCCURANCE.  REPLACED LEFT MAIN  LANDING GEAR SEQUENCE VALVE IAW HAWKER 800XP AMM 32-30-41.  OPS LEAK CHECK GOOD.
